Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 34, NWS Gaylord, MI

July 5, 2007Alpena County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 5, 2007, 4:27 PM EDT for Alpena County, Michigan. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2007, 4:27 PM EDT (20:27 UTC)
Expired
Jul 5, 2007, 5:03 PM EDT
In force
36 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Alpena County, MI

The radar

The NCL Michigan radar (KAPX), 91 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:30 PM EDTHAIL 0.75Lachine, MI
Jul 5, 4:34 PM EDTHAIL 11 Ne Long Rapids, MINSSL REPORT. HAIL LASTED TIL 437 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 2:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 052027
SVRAPX
MIC007-052115-
/O.NEW.KAPX.SV.W.0034.070705T2027Z-070705T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
427 PM EDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALPENA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 515 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR LONG RAPIDS...OR ABOUT 3 MILES NORTH OF
  LACHINE...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CATHRO...
  ALPENA...
  OSSINEKE...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS AND CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 4521 8375 4508 8385 4485 8334 4505 8324

$$
2 follow-up statements
000 
WWUS34 KAPX 052045
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
445 PM EDT THU JUL 5 2007

MIC007-052115-
/O.CON.KAPX.SV.W.0034.000000T0000Z-070705T2115Z/
ALPENA MI-
445 PM EDT THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ALPENA COUNTY...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR LACHINE...MOVING SOUTHEAST AT 20
MPH.

* LOCATIONS IMPACTED INCLUDE...
  DEVILS LAKE...
  HERRON...
 
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4514 8379 4504 8386 4488 8350 4503 8343

$$
000 
WWUS34 KAPX 052103
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
502 PM EDT THU JUL 5 2007

MIC007-052112-
/O.CAN.KAPX.SV.W.0034.000000T0000Z-070705T2115Z/
ALPENA MI-
502 PM EDT THU JUL 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR ALPENA COUNTY IS CANCELLED...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN CANCELLED.

THUNDERSTORMS WILL CONTINUE OVER MUCH OF ALPENA COUNTY THROUGH 6 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

LAT...LON 4514 8379 4504 8386 4488 8350 4503 8343

$$


JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:03 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 5, 3:03 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
303 PM EDT THU JUL 5 2007

.DISCUSSION...AFTER AN ACTIVE AFTERNOON...QUIET WEATHER WILL
RETURN TO THE AREA TONIGHT AS AFTERNOON/EVENING CONVECTION QUICKLY
WANES WITH LOSS OF BOTH UPPER SUPPORT AS WAVE SKIRTS EAST OF THE
REGION AND DIURNAL HEATING. THUS WILL TAPER POPS QUICKLY TOWARD
00Z...BUT ACCOUNT FOR LINGERING CHANCES OVER THE FAR SOUTHEAST IN
CLOSER PROXIMITY TO RESIDUAL SUPPORT. WILL HAVE TO KEEP A CLOSE
EYE ON CONVECTION DEVELOPING ACROSS CENTRAL/SOUTHERN ONTARIO ALONG
SECONDARY TROUGH AXIS DROPPING THROUGH THE OVERALL NORTHWEST FLOW.
SOME CHANCE FOR REMNANTS OF THIS TO APPROACH EASTERN UPPER THROUGH
06Z...THOUGH CONVECTION IS MAINLY DIURNALLY DRIVEN...SO DO NOT
FORESEE MUCH LEFTOVERS HEADING THIS WAY OVERNIGHT. WILL ALSO HAVE
TO BE ON THE LOOKOUT FOR PATCHY FOG DEVELOPMENT...THOUGH THIS WILL
BE MAINLY RELEGATED TO AREAS WHICH SEE ANY APPRECIABLE RAINFALL
THIS AFTERNOON. OVERNIGHT LOWS IN THE MIDDLE 50S INLAND TO UPPER
50S AT THE COAST LOOK GOOD.

LAWRENCE

FRIDAY...EXTENDED MODEL DATA IN GOOD AGREEMENT WITH SURFACE AND
UPPER LEVEL PATTERNS AFFECTING THE GREAT LAKES REGION INTO SATURDAY.
OVERALL HIGH PRESSURE WILL BUILD BACK ACRS THE REGION FROM THE
CENTRAL PLAINS AND UPPER MIDWEST EARLY FRIDAY...BECOMING CENTERED OVER
THE STATE FRIDAY EVENING. UPPER 500 MB TROUGH MOVES EAST OF THE
LAKES EARLY FRIDAY...WITH INCREASING HEIGHTS NOTED DURING THE
MORNING AND AFTERNOON. CORRESPONDING MODEL DATA AND SOUNDINGS
SHOWING FAIRLY DRY AND STABLE AIRMASS TO BE IN PLACE OVER THE UPPER
LAKES FRIDAY AND FRIDAY NIGHT...AS 850 MB DEW PTS WILL BE UNDER 6C
WHILE SFC DEW PTS WILL BE ARND 50F. OVERALL WILL MENTION DRY CONDS
ACRS EAST UPPER AND NORTHERN LOWER MICHIGAN THRU FRIDAY NIGHT. MODEL
SOUNDINGS SHOW GOOD MIXING THRU 850MB WITH 850 MB TEMPS PROGGED TO
BE ARND 11C/12C...THEREFORE WILL MENTION AFTN HIGHS IN THE UPPER
70S. MODEL SOUNDINGS SHOWING NORTH/NORTHWEST WINDS ARND 20KTS MIXING
TO THE SFC FRIDAY AFTN...SO WILL NOT MENTION LAKE BREEZE FORMATION
AT THIS TIME. WILL MAINTAIN DRY CONDS OVERNIGHT FRIDAY/EARLY
SATURDAY AS HIGH PRESSURE AT THE SFC AND ALOFT LINGER OVER THE UPPER
LAKES. WILL KEEP OVERNIGHT TEMPS FAIRLY MILD REMAINING IN THE MID
50S...AS 850 MB WARMING CONTS.

SATURDAY...THE WEEKEND BEGINS A WARMUP PERIOD ACRS THE GREAT LAKES
REGION. HIGH PRESSURE WILL LINGER OVER THE GREAT LAKES THROUGH THE
MORNING HOURS...WITH THE HIGH CENTERED OVER THE OHIO VALLEY. HOWEVER
A WARM FRONTAL BOUNDARY WILL BE LOCATED ACROSS SRN ONTARIO...ASSOCIATED
WITH A STORM SYSTEM LOCATED OVER THE UPPER MIDWEST. THIS STORM
SYSTEM WILL SLOWLY PUSH ITS WAY TWD THE WRN LAKES THROUGH THE DAY
SATURDAY. THIS WILL ALLOW 850 MB TEMPS TO CLIMB TO BTW 16C/17C OVR
NRN MI...WITH SOUNDING DATA SHOWING GOOD MIXING THROUGH 850. OVERALL
WILL MENTION AFTERNOON HIGHS WARMING INTO THE MID AND UPPER 80S.
WILL KEEP THE FORECAST AREA DRY SATURDAY AS MODEL SOUNDINGS SHOW
STRONG CAP AROUND 600 MB...WHILE 700 MB TEMPS WARM FROM 4C TO 8C DURING
THE DAY. HOWEVER WILL KEEP THE MENTION OF CONVECTION FIRING SATURDAY
NIGHT OVER EAST UPPER AND THE STRAITS REGION. THE FRONTAL BOUNDARY
WILL DROP SOUTH OVER LAKE SUPERIOR TO NEAR THE STRAITS SUNDAY
MORNING. PLENTY OF MOISTURE POOLING WILL BE NOTED ALONG THE FRONT AS
850 MB DEW PTS RISE TO NEAR 12C...AND SURFACE DEW PTS RISE TO NEAR
65F. WILL KEEP ONLY CHC WORDING SATURDAY NIGHT DUE TO INCREASING
HEIGHTS AND WARMING AIR ALOFT.

SUNDAY...THE FRONT SAGS SOUTH ACROSS THE FORECAST AREA DURING
THE DAY...SLOWLY MOVING SOUTH OF THE FORECAST AREA AFT 06Z MONDAY.
ONCE AGAIN GOOD MSTR POOLING IN ADVANCE OF AND ALONG THE FRONT WILL
HELP AID IN DECREASING STABILITY AND FIRING CONVECTION. 850 MB DEW
PTS WILL INCREASE TO 14C...WHILE SFC DEW PTS INCREASE INTO THE MID
60S IN ADVANCE OF THE FRONT. CORRESPONDING STABILITY INDEX SHOW LIS
AND SHOWALTER AROUND -3C WHILE CAPES WILL BE BTW 800 AND 1200 J/KG.
WILL MENTION SCATTERED SHOWERS AND THUNDERSTORMS FOR LOCATIONS ARCS
NRN MI...WITH THE BEST CHC BEING THE SOUTHEAST PORTION OF THE
FORECAST AREA AS THE FRONT SLOWLY DRAGS SOUTH. ANY THUNDERSTORMS
THAT DO DEVELOP SUNDAY AFTERNOON AND NIGHT...COULD GENERATE SOME
HEAVY RAINFALL AS THE K INDEX CLIMBS TO 40C...850 DEW PTS REMAIN
AROUND 14C AND MODEL SOUNDINGS SHOW PW VALUES BETWEEN 1.50 AND 1.80
INCHES. WILL MENTION AFTERNOON HIGHS IN THE UPPER 80S AND LOWER 90S
AS 850 MB TEMPS WARM TO AROUND 18C.

MONDAY THROUGH THURSDAY...THE BEGINNING OF THE PERIOD IS MARKED WITH
LINGERING WARMTH EARLY IN THE WEEK...WITH A CHC OF MUCH COOLER
TEMPERATURES FOR LATE WED/AND THURSDAY. AT THE SURFACE...THE STORM
SYSTEM THAT MOVED OVER THE LAKES DURING THE WEEKEND/SUNDAY
NIGHT...WILL HAVE FINALLY MOVED EAST/SOUTHEAST OF THE STATE MONDAY
WITH AN OTHERWISE RATHER DISORGANIZED SURFACE PATTERN OVER THE OHIO
VALLEY AND GREAT LAKES REGION UNTIL WED. ALOFT MONDAY AND TUESDAY...
AN OVERALL ZONAL FLOW AND 850 MB TEMPS AROUND 15C...SHOULD KEEPING SFC
TEMPS IN THE MID 80S. WED AND THURSDAY...SFC AND UPPER LEVEL
FEATURES BEGIN TO STRENGTHEN/DEVELOP. ECMWF AND GFS AGREE WITH THE
UPPER WAVE DEEPENING AND MOVING EAST INTO THE GREAT LAKES REGION BY
THURSDAY...HOWEVER THEY DO VARY FROM EACH OTHER WITH RESPECT TO
TIMING AND OVERALL STRENGTH. HOWEVER THE OVERALL IDEA FOR WED AND
THURS IS A SFC FEATURE MOVING OVER THE UPPER MIDWEST AND INTO THE
GREAT LAKES WED...WITH A STRENGTHENING UPPER WAVE MOVING OVER THE
UPPER LAKES REGION THURSDAY. THEREFORE WILL KEEP THE MENTION OF
SHOWERS AND THUNDERSTORMS IN THE FORECAST WED AND THUR...WITH HIGHS
COOLING FROM THE 80S WED TO THE 70S THURSDAY.

SWR

&&

.AVIATION...A WEAK DISTURBANCE CROSSING THROUGH NORTHERN MICHIGAN
WILL BRING INCREASING SHOWERS AND THUNDERSTORMS THIS AFTERNOON
INTO THE EARLY EVENING. ALPENA STANDS TO SEE THE BEST SHOT AT ANY
OF THIS ACTIVITY...WHERE WILL INCLUDE A TEMPO MENTION...WHILE
TRAVERSE CITY/PELLSTON MAY BE IN THE CLEAR OWING TO PERSISTENT
NORTHWEST FLOW/INLAND PENETRATION OF MARINE-MODIFIED AIR.
OVERALL...VFR CONDITIONS WILL PREVAIL...THOUGH CERTAINLY IFR
POSSIBLE NEAR ANY THUNDERSTORMS...WHICH ALSO HAVE AN ENHANCED
RISK OF PRODUCING HAIL AND POSSIBLY STRONG WINDS. THINGS WILL
SETTLE DOWN QUICKLY AFTER SUNSET WITH HIGH PRESSURE BEGINNING TO
NUDGE IN FROM THE WEST...AND JUST SOME SCATTERED/BROKEN MID CLOUDS
EXPECTED INTO TOMORROW AFTERNOON AS A WEAK TROUGH OF LOW PRESSURE
PUSHES SOUTH OF THE AREA.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 5, 4:03 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EDT THU JUL 5 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-061000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
403 PM EDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...PRIMARILY OVER NORTHEAST
LOWER MICHIGAN. A FEW OF THESE STORMS WILL BE SEVERE...WITH HAIL UP
TO THE SIZE OF QUARTERS AND DAMAGING WINDS TO 60 MPH THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE OVER PARTS OR ALL OF NORTHERN MICHIGAN
SATURDAY AND SUNDAY...AND THEN AGAIN WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER THIS
AFTERNOON AND EVENING.

LAWRENCE

In the hours before

Local storm report, Jul 5, 2:39 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
239 PM EDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             PICKFORD                46.16N 84.36W
07/05/2007  M0.75 INCH       CHIPPEWA           MI   TRAINED SPOTTER

&&

SWR
Local storm report, Jul 5, 4:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
406 PM EDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             ALPENA                  45.07N 83.44W
07/05/2007  M0.75 INCH       ALPENA             MI   TRAINED SPOTTER

&&

SWR
Local storm report, Jul 5, 4:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
411 PM EDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             ALPENA                  45.07N 83.44W
07/05/2007  M0.75 INCH       ALPENA             MI   TRAINED SPOTTER

&&

SWR
Local storm report, Jul 5, 4:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
414 PM EDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 NE LONG RAPIDS        45.18N 83.66W
07/05/2007  M0.88 INCH       ALPENA             MI   AIRPLANE PILOT

&&

SWR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:27 PM EDTSevere Thunderstorm WarningAPXChippewa53 min
Jul 5, 2:43 PM EDTSpecial Marine WarningAPX46 min
Jul 5, 3:19 PM EDTSevere Thunderstorm WarningAPXMontmorency41 min
Jul 5, 3:32 PM EDTSevere Thunderstorm WarningAPXAlpena58 min
Jul 5, 3:33 PM EDTSpecial Marine WarningAPX87 min
Jul 5, 4:07 PM EDTSpecial Marine WarningAPX50 min
Jul 5, 4:18 PM EDTFlash Flood WarningAPXAlpena117 min
Jul 5, 4:47 PM EDTSevere Thunderstorm WarningAPXArenac14 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.